Uniqueness of topological vortex in a self-dual maxwell-chern-simons-higgs system

Jann Long Chern, Sze Guang Yang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A non-relativistic self-dual Maxwell-Chern-Simons-Higgs system is considered. We prove the uniqueness of the topological vortex solutions.

Original languageEnglish
Pages (from-to)1747-1766
Number of pages20
JournalIndiana University Mathematics Journal
Volume64
Issue number6
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Maxwell-Chern-Simons-Higgs system
  • Topological vortex solutions
  • Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Uniqueness of topological vortex in a self-dual maxwell-chern-simons-higgs system'. Together they form a unique fingerprint.

Cite this